# SDR 2008UALA03785

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 45,791 hours, 16,472 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OP-TEST OF FLOOR EMERGENCY ESCAPE PATH SYSTEM, ONE INCANDESCENT LIGHT INOP AT SEAT 9C.  FOUND BULB OUT.  REPLACED LAMP AT ROW 9C.
